# SDR 2008UALA00413

- Difficulty date: January 22, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 48,241 hours, 9,298 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100133801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3E IS MISSING AFT EEL LIGHT.  REPLACED EEL LIGHT.
